# SDR AALA20040311

- Difficulty date: March 4, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N611AM
- Make and model: Boeing 757223
- Aircraft serial: 24487
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201991003
- Condition: Inoperative
- Location: Seat 17d
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY PATH LIGHT ON SEAT 17D INOPERATIVE.  REPLACED AFT EMERGENCY PATH LIGHT ASSEMBLY ON SEAT 17D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
